# SDR ASOA06011

- Difficulty date: January 5, 2006
- Submitted: February 3, 2006
- Operation: Air carrier
- Aircraft: N844AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7317
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE FLOOR SUPPORT STRINGER, AT THE PASSENGER DOOR, WAS FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE REMOVED THE FLOOR SUPPORT STRINGER IAW SRM 51-42-00, AND REPLACED THE FLOOR SUPPORT STRINGER IAW SRM 51-41-13 AND 51-42-06.  (K)
